Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 116, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 24, 2007, 9:39 PM CDT for Webb County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2007, 9:39 PM CDT (02:39 UTC)
- Expired
- Jul 24, 2007, 11:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 179 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2331 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KCRP 250241
FFWCRP
TXC479-250445-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
939 PM CDT TUE JUL 24 2007
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN WEBB COUNTY IN SOUTH TEXAS
* UNTIL 1145 PM CDT
* AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL FROM LAREDO TO JUST WEST OF
AGUILARES TO RIO BRAVO...DRIFTING SOUTH. THESE THUNDERSTORMS WILL
PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS UP
TO 3 INCHES ACROSS PORTIONS OF SOUTHERN WEBB COUNTY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LAREDO...
MIRANDO CITY...AGUILARES AND RIO BRAVO.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2726 9947 2744 9951 2748 9950 2749 9952
2763 9955 2765 9883 2728 9882 2727 9910
2728 9935 2731 9938
$$
JR3 follow-up statements
000
WGUS74 KCRP 250315
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1015 PM CDT TUE JUL 24 2007
TXC479-250445-
WEBB-
INCLUDING THE CITY OF MIRANDO CITY
1015 PM CDT TUE JUL 24 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
SOUTHEASTERN WEBB COUNTY...
AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM NEAR RIO BRAVO
TO AGUILARES. THESE THUNDERSTORMS WITH EXCESSIVE RAIN WILL OTHERWISE
REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN WEBB COUNTY. AN
ADDITIONAL 1 TO 3 INCHES WILL BE POSSIBLE IN THIS AREA.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2727 9939 2755 9939 2760 9883 2728 9882
2727 9910
$$
JR000
WGUS74 KCRP 250430
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1129 PM CDT TUE JUL 24 2007
TXC479-250445-
WEBB-
INCLUDING THE CITY OF MIRANDO CITY
1129 PM CDT TUE JUL 24 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
SOUTHEASTERN WEBB COUNTY...
AT 1118 PM CDT...A THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS
INDICATED 20 MILES SOUTHEAST OF LAREDO AND 12 MILES SOUTHWEST
AGUILARES WHERE STORM TOTAL RAINFALL AMOUNTS OF 3 TO 4 INCHES.
ANOTHER 1 TO 2 INCHES OF RAIN IS ANTICIPATED IN AN AREA BETWEEN
AGUILARES AND LAREDO.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OILTON...
MIRANDO CITY...BRUNI AND AGUILARES
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2727 9939 2755 9939 2760 9883 2728 9882
2727 9910
$$
SCC000
WGUS74 KCRP 250446
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1146 PM CDT TUE JUL 24 2007
TXC479-250456-
WEBB-
INCLUDING THE CITY OF MIRANDO CITY
1146 PM CDT TUE JUL 24 2007
...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN WEBB
COUNTY...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED MARKEDLY.
LAT...LON 2727 9939 2755 9939 2760 9883 2728 9882
2727 9910
$$
SCCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 8:20 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 24, 8:20 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
820 PM CDT TUE JUL 24 2007
.UPDATE...CRP RADAR CONTINUES TO INDICATE MOST EFFICIENT RAIN
PRODUCING THUNDERSTORMS REMAINING CONFINED TO THE WEST OF HIGHWAY
281. THIS TREND IS EXPECTED TO CONTINUE OVERNIGHT AS SATELLITE
DEPICTS SHORT WAVE OVER SOUTH CENTRAL TEXAS THAT IS POISED TO MOVE
OVER RIO GRANDE AND RIO GRANDE PLAINS. THIS SHORT WAVE IN CONCERT
WITH AMPLE LOW LEVEL MOISTURE...BEST INSTABILITY AND MOISTURE
CONVERGENCE OVER THE WESTERN PART OF THE CWA WILL STILL KEEP
POTENTIAL OF FLASH FLOODING OVER THE RIO GRANDE PLAINS. SATELLITE
AND RADAR TRENDS ALREADY STARTING TO SHOW STORMS BEGINNING TO FILL
IN ALONG THE INSTABILITY AXIS NEAR THE RIO GRANDE. HENCE...WILL
RETAIN THE FLASH FLOOD WATCH FOR DUVAL...LASALLE...MCMULLEN AND
WEBB COUNTIES THROUGH 7 AM.
&&
.AVIATION...SCT-NUM RWS/TSTMS WILL CONTINUE UNTIL 03Z FM COT-ALI-LRD
THEN GRADUALLY DISSIPATE WITH LOSS OF HEATING. IFR CONDS AND GUSTY
WINDS UP TO 35 KTS POSSB IN AND NEAR THESE TSTMS. VFR CONDS WILL
THEN GNRLY PREVAIL OVERNIGHT. SCT-NUM RWS/TSRA WILL RE-DVLP ACROSS
THE COASTAL BEND FROM CRP-VCT-ALI WED MORNING AND SPREAD WEST DURG
THE AFTN HOURS. ONCE AGAIN...MVFR/IFR CONDS WILL OCCUR IN THESE
TROPICAL DOWNPOURS AS WELL AS WIND GUSTS UP TO 35 KTS.
&&
.PREV DISCUSSION... /ISSUED 216 PM CDT TUE JUL 24 2007/
SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...UPPER LOW CONTINUES
TO TAKE SHAPE OVER SOUTH CENTRAL TEXAS ATTM AND WILL REMAIN FIXED
OVER THE REGION THROUGH THE SHORT TERM. SERIES OF S/WS WILL PIVOT
AROUND THE TROUGH BRINGING SCT-NUM SHOWERS AND THUNDERSTORMS TO THE
REGION. THE BEST CHANCE OF RAIN WILL BE OVER THE RIO GRANDE
PLAINS OVERNIGHT WHERE NEXT S/W CURRENTLY MOVING ACROSS THE HILL
COUNTRY IS TAKING AIM. NAM/GFS MODELS INDICATE GOOD UPR DIFLUENCE
OUT WEST TONIGHT AND PLENTY OF MOISTURE. MEAN WIND VECTORS
INDICATE VERY SLOW STORM MOTIONS TONIGHT THUS WILL POST A FFA FOR
THE WEST TONIGHT. MOISTURE ADVECTION WILL INCREASE OVER THE
COASTAL BEND LATE TONIGHT AND DURING THE DAY WED. DAYTIME HEATING
COMBINED WITH MOD UPR DIFLUENCE...STATIONARY MID LVL LOW AND A
SFC BOUNDARY WILL ALL COMBINE TO PRODUCE SHOWERS AND THUNDERSTORMS
WITH LOCALLY HEAVY RAIN ON WED. MAX TEMPS WERE LOWERED FOR WED TO
ACCOUNT FOR THE ABUNDANCE OF CLOUDS AND RAIN. MAY VERY WELL NEED
TO ISSUE A FFA FOR THE COASTAL BEND ON WED...BUT WILL LET THE MID
SHIFT GET ONE FINAL LOOK.
MARINE...THE ONSHORE FLOW WILL GRADUALLY INCREASE THROUGH THURSDAY
WITH SEAS BUILDING TO 3-5 FEET OVER THE OFFSHORE WATERS DUE TO
INCREASING PGF AND THE APCH OF THE NEXT TROPICAL WAVE. SCT SHOWERS
AND THUNDERSTORMS WILL BECOME MORE NUMEROUS WED NGT AND THU AS THE
TROPICAL WAVE APPROACHES.
AVIATION...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE
EVENING HOURS EXCEPT IN THUNDERSTORMS WHERE IFR CONDITIONS ARE
POSSIBLE. WIDELY SCT SH/TSRA ARE EXPECTED FROM ALI-CRP-VCT AND
SCT-NUMEROUS SH/TSRA ARE EXPECTED FROM LRD-COT. MVFR CEILINGS WILL
DEVELOP ACROSS THE REGION FROM 06Z-14Z. SCT-NUMEROUS SH/TSRA WILL
DEVELOP ACROSS THE COASTAL BEND FROM CRP-VCT WEDNESDAY MORNING WITH
IFR CONDITIONS POSSIBLE IN HEAVY RAIN.
LONG TERM...(THURSDAY THROUGH TUESDAY)...THE MOST RECENT GFS
DETERMINISTIC/NAM SOLNS PROG THE UPPER LOW TO PROVIDE SYNOPTIC
SCALCE ASCENT OVER THE REGION AT LEAST THROUGH SUN...BEFORE
RETROGRADING SIGNIFICANTLY WEST OF THE AREA. THE GFS MAINTAINS
COPIOUS MSTR. GFS SOUNDINGS SUGGEST LIMITED STORM MOTION DRG THE
PERIOD. FURTHER...THE GFS PROGS THE TROPICAL WAVE...EXTENDING FROM
THE BAY OF CAMPECHE TO SOUTH TX...TO REMAIN QUASI-STATIONARY. THE
COMBINATION OF UPPER/SFC FORCING...MSTR/INSTABILITY...EXPECT
CONVECTIVE ACITIVITY...ESP THROUGH SUN. COPIOUS MSTR/LIMITED
VERTICAL SHEAR/THERMODYNAMIC PROFILE/QUASI-STATIONARY BNDRY MAY
CONTRIBUTE TO A HEAVY RAINFALL/FLASH FLOOD EVENT THU-SAT. DRG THE
MON-TUE PERIOD...BOTH THE GFS AND NOGAPS DEVELOP AN UPPER RIDGE OVR
THE REGION RESULTING IN/SUGGESTIVE OF INCREASING SUBSIDENCE. THE GFS
LOWERS PW VALUES DRG MON-TUE. CONCUR WITH THE WAVEWATCH SOLN THAT
SEA HGTS WL REMAIN BELOW SCA THRESHOLD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 75 87 75 87 76 / 40 70 40 60 40
VICTORIA 72 87 73 86 74 / 40 70 40 70 50
LAREDO 76 92 77 94 77 / 70 50 40 50 30
ALICE 74 88 73 89 75 / 70 70 40 60 30
ROCKPORT 78 86 78 86 79 / 40 70 40 70 50
COTULLA 72 90 73 91 74 / 70 50 40 50 30
KINGSVILLE 74 88 74 88 76 / 40 70 40 60 40
NAVY CORPUS 78 86 78 85 79 / 40 60 40 70 40
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: DUVAL...LA SALLE...MCMULLEN...WEBB.
GM...NONE.
&&
SC/70...SHORT TERM
JR/19...AVIATIONHazardous weather outlook, Jul 24, 6:02 AM CDT, 15 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 602 AM CDT TUE JUL 24 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-250000- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 602 AM CDT TUE JUL 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR MAINLY OVER THE RIO GRANDE PLAINS AND BRUSH COUNTRY TODAY AND TONIGHT AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE NORTH. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING. RAIN AMOUNTS OF 2 TO 5 INCHES WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN UPPER-LEVEL LOW PRESSURE SYSTEM IS FORECAST TO MEANDER ACROSS CENTRAL TEXAS THROUGH FRIDAY BEFORE FINALLY DRIFTING WEST INTO MEXICO OVER THE WEEKEND. THE LOW WILL INTERACT WITH A WEAK TROPICAL WAVE TO PRODUCE SCATTERED...AND AT TIMES NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS SOUTH TEXAS. THIS UPPER-LEVEL LOW IS SIMILAR TO SEVERAL SYSTEMS THAT HAVE ALREADY CAUSED HEAVY RAINFALL AND FLOODING ACROSS MUCH OF TEXAS IN THE PAST SEVERAL MONTHS AND ADDITIONAL LOCALLY HEAVY RAINFALL IS EXPECTED WITH THIS SYSTEM. THE BEST CHANCE FOR STORMS AND HEAVY RAINFALL WILL BE WEDNESDAY THROUGH SATURDAY...BUT SCATTERED THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH THE WEEKEND. SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WITH SCATTERED 1 TO 2 INCH AND LOCALIZED 3 TO 5 INCH RAINFALL TOTALS EACH DAY MAINLY BETWEEN WEDNESDAY AND FRIDAY. THESE RAINFALL TOTALS WILL ADD UP THROUGH THE END OF THE WEEK LEADING TO AN INCREASING THREAT FOR FLASH FLOODING. SEVERAL RIVERS IN THE AREA REMAIN NEAR OR ABOVE FLOOD STAGE DUE TO RECORD RAINFALL AMOUNTS FOR THE MONTH OF JULY AND ADDITIONAL HEAVY RAINFALL WILL ONLY EXACERBATE THE RIVER FLOOD SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TMT/MJG
In the hours before
Special weather statement, Jul 24, 3:46 PM CDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 346 PM CDT TUE JUL 24 2007 TXZ233-242130- GOLIAD- 346 PM CDT TUE JUL 24 2007 ...A STRONG THUNDERSTORM WAS AFFECTING GOLIAD COUNTY... AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF BERCLAIR...OR 11 MILES SOUTH OF GOLIAD...MOVING NORTHWEST AT 15 MPH. PEOPLE IN SOUTHEASTERN GOLIAD COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...VERY HEAVY RAINFALL OF 1 TO 2 INCHES WILL OCCUR WITH THIS STORM. OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. JR
Special weather statement, Jul 24, 4:39 PM CDT, 5 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 439 PM CDT TUE JUL 24 2007 TXZ244-246-242215- REFUGIO-SAN PATRICIO- 439 PM CDT TUE JUL 24 2007 ...A STRONG THUNDERSTORM WAS AFFECTING REFUGIO AND SAN PATRICIO COUNTIES... AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF SINTON...MOVING NORTHWEST AT 5 MPH. PEOPLE IN NORTHERN SAN PATRICIO AND SOUTHWESTERN REFUGIO COUNTIES... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL OF AROUND 1 INCH WILL OCCUR WITH THIS STORM. JR
Special weather statement, Jul 24, 4:42 PM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 442 PM CDT TUE JUL 24 2007 TXZ234-242230- VICTORIA- 442 PM CDT TUE JUL 24 2007 ...A STRONG THUNDERSTORM WAS AFFECTING VICTORIA COUNTY... AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR INEZ...OR 10 MILES WEST OF EDNA. THIS STORM WAS NEARLY STATIONARY. PEOPLE IN NORTHEASTERN VICTORIA COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...VERY HEAVY RAINFALL OF 1 TO 2 INCHES AND ISOLATED AMOUNTS OF 3 INCHES WILL OCCUR WITH THIS STORM. OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH THIS STORM. JR
Special weather statement, Jul 24, 6:41 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 641 PM CDT TUE JUL 24 2007 TXZ241-250045- JIM WELLS- 641 PM CDT TUE JUL 24 2007 ...A STRONG THUNDERSTORM WAS AFFECTING JIM WELLS COUNTY... AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALICE...MOVING SOUTH AT 10 MPH. PEOPLE IN CENTRAL JIM WELLS COUNTY...INCLUDING THE CITIES OF ALICE AND BEN BOLT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...VERY HEAVY RAINFALL WILL AND OCCASIONAL CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS STORM. JR
Local storm report, Jul 24, 6:58 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
658 PM CDT TUE JUL 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM FLASH FLOOD 5 E ALICE 27.76N 97.98W
07/24/2007 JIM WELLS TX LAW ENFORCEMENT
HIGHWAY 44 FLOODED IN SPOTS BETWEEN ALICE AND AGUA DULCE.
&&
JRLocal storm report, Jul 24, 7:12 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
712 PM CDT TUE JUL 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM FLASH FLOOD 2 ENE ALICE 27.77N 98.04W
07/24/2007 JIM WELLS TX LAW ENFORCEMENT
BOTH EAST AND WESTBOUND LANES OF HIGHWAY 44 FLOODED AT
HIGHWAY 359.
&&
JRThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:01 PM CDT | Flash Flood Warning | CRP | Jim Wells | 59 min |
| Jul 24, 7:07 PM CDT | Flash Flood Warning | CRP | La Salle | 113 min |
| Jul 24, 7:59 PM CDT | Flash Flood Warning | CRP | Jim Wells | 61 min |
| Jul 24, 9:51 PM CDT | Flash Flood Warning | CRP | Duval | 114 min |
| Jul 25, 9:49 AM CDT | Tornado Warning | CRP | San Patricio | 26 min |
| Jul 25, 10:28 AM CDT | Tornado Warning | CRP | Refugio, San Patricio | 32 min |
| Jul 25, 2:00 PM CDT | Flash Flood Warning | CRP | San Patricio | 60 min |
| Jul 25, 3:46 PM CDT | Flash Flood Warning | CRP | San Patricio | 119 min |
| Jul 25, 4:19 PM CDT | Flash Flood Warning | CRP | Nueces | 116 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.